CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Continuous minimizer of eigenvalues for eigenvalue problem with equimeasurable weights 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Wen,Zhiyuan;  Zhou,Lijuan
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Distribution function  Equimeasurable  Eigenvalue  Rearrangement  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:48/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:27/8  |  Submit date:2018/07/30
Reciprocity gap method for an interior inverse scattering problem 期刊论文
JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, 2017, 卷号: 25, 期号: 1, 页码: 57-68
Authors:  Zeng, Fang;  Liu, Xiaodong;  Sun, Jiguang;  Xu, Liwei
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Interior inverse scattering  inhomogeneous medium  Dirichlet eigenvalue  reciprocity gap method  
ESTIMATES OF THE GAPS BETWEEN CONSECUTIVE EIGENVALUES OF LAPLACIAN 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 282, 期号: 2, 页码: 293-311
Authors:  Chen, Daguang;  Zheng, Tao;  Yang, Hongcang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Laplacian  consecutive eigenvalues  test function  Riemannian manifold  hyperbolic space  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
projectivedirichletboundaryconditionwithapplicationstoageometricproblem 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 1, 页码: 11
Authors:  Ji Min
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
New expansions of numerical eigenvalues by Wilson's element 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 225, 期号: 1, 页码: 213-226
Authors:  Lin, Qun;  Huang, Hung-Tsai;  Li, Zi-Cai
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Wilson's element  Eigenvalue problem  Extrapolation  Global superconvergence  
New expansions of numerical eigenvalues by finite elements 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2008, 卷号: 217, 期号: 1, 页码: 9-27
Authors:  Huang, Hung-Tsai;  Li, Zi-Cai;  Lin, Qun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
bilinear elements  rotated bilinear element  the extension of rotated bilinear element  Wilson's element  Eigenvalue problem  extrapolation  global superconvergence